MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-GOWN,POLYRNF,BRTHSLV,XL,100/CS

Medline Industries, LP MEDLINE; DBD-GOWN,POLYRNF,BRTHSLV,XL,100/CS
Catalog Number SPT-2208CS
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "their technician who is cleaning scopes in the scope room has complained of getting wet through the gown"; "specifically, it¿s the seam on the sleeves"; "she¿s getting wet on the sleeves"; "she is not getting wet on the trunk.".
 
Additional Manufacturer Narrative
The customer reported that the technician cleaning scopes in the scope room complained of getting wet through the gown, specifically at the seam on the sleeves, and was not getting wet on the trunk.Medline received samples and reviewed them with the division; the samples were reviewed and the wrong material was used on the arms of the gowns.The reported problem was confirmed.This was identified as a manufacturing issue, with cause listed as mfg: assembly/human error, and a stock check was initiated, product was put on hold, a recall was issued, and a scar was issued to the vendor.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-GOWN,POLYRNF,BRTHSLV,XL,100/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50897371
Report Number1417592-2026-50842
Device Sequence Number10761923
Product Code FYA
UDI-Device Identifier40080196029755
UDI-Public40080196029755
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964142
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSPT-2208CS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown